MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175826P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaints was reported for the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor.The conclusion is as follows: " i confirm that there are yellow blots on the product which are defect related to excesses of collagen : cosmetic defect without impact on the product use." "the defect is non acceptable according to the acceptance criteria." the outcome of the investigation would tend to indicate that the issue is related to a presence of collagen excesses which should have been rejected during the 100% visual inspection.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
(b)(4).When the customer opened the package, he found yellow blots on the surface of the graft.

Brand Name
HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR VASCULAR GRAFT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9660850
Report Number1640201-2020-00002
Device Sequence Number16974073
Product Code MAL
UDI-Device Identifier00384401018568
UDI-Public00384401018568
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberM00202175826P0
Device Catalogue NumberM00202175826P0
Device Lot Number18H01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1